# SDR AALA202110042448

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 82,366 hours, 10,164 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4R DOOR HANDLE DIFFICULT TO OPEN. SECURED DOOR HANDLE IAW CMM 25-45-81, OPS CHECK GOOD.
